Maximal operators associated with vector polynomials of lacunary coefficients

Sunggeum Hong, Joonil Kim, Chan Woo Yang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove the Lp(,Rd) (1 < p< ∞) boundedness of the maximal operators associated with a family of vector polynomials given by the form {(2K 1 P1(t)., 2K d'pd(f)) : t σ R}. Furthermore, by using the lifting argument, we extend this result to a general class of vector polynomials whose coefficients are of the form constant times 2K.

Original languageEnglish
Pages (from-to)807-827
Number of pages21
JournalCanadian Journal of Mathematics
Volume61
Issue number4
DOIs
Publication statusPublished - 2009 Aug 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this